# SDR NSVA200300019

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Destroyed
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 5006227
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FELT NOSE WHEEL SHIMMY DURING LANDING AND TAXI AT PVD.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT AND REMOVED THE NOSE WHEELS AND FOUND THE LT INBOARD WHEEL BEARING FROZEN TO THE NLG AXLE FROM LACK OF LUBRICATION.  MAINTENANCE REMOVED AND REPLACED THE AXLE AND BOTH WHEEL ASSEMBLIES AND RETURNED THE AIRCRAFT TO SERVICE.
